# SDR DALA2022040602369

- Difficulty date: April 6, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 103,808 hours, 14,865 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 EMERGENCY ESCAPE SLIDE (TEST1) AND SPOILER (TEST2) SQUIBS WILL NOT TEST. CORRECTIVE ACTION: FOUND M961 BATTERY NOT FULLY SEATED, SEAT BATTERY CORRECTLY IN REF TO B767-300 AMM 25- 65, OP TEST GOOD. (8815723)
